# SDR CALA9601446

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Clamp
- Condition: Broken
- Location: A-Sys Filter
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR EXTENDED NORMAL THEN FLAPS SELECTED TO 30, A-SYTEM QUANTITY REDUCED TO 0.  SYSTEM PUMPS WERE TURNED OFF.  FOUND A-SYSTEM RETURN FILTER MOUNT CLAMP BROKEN.  REPLACED RETURN FILTER ASSEMBLY PER MM 29-11-102 AND REPLACED ENGINE A-PUMP, EDP CASE DRAIN FILTER,  PRESSURE FILTER AND FLUSHED A-SYSTEM PER MM 29-11-33, MM 29-11-41, MM 29-11-41 AND 29-11-0.
